20 Best Sudafed Congestion 30mg of 2022

Are you looking for the best Sudafed Congestion 30mg? Based on expert reviews, we ranked them. We've listed our top-ranked picks, including the top-selling Sudafed Congestion 30mg.


Having trouble finding a great Sudafed Congestion 30mg?


This problem is well understood by us because we have gone through the entire Sudafed Congestion 30mg research process ourselves, which is why we have put together a comprehensive list of the best Sudafed Congestion 30mgs available in the market today.


After hours of searching and using all the models on the market, we have found the best Sudafed Congestion 30mg for 2022. See our ranking below!

We Recommended:

# Preview Product
1
Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 Count
Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 Count
2
GenCare - Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value Pack...
GenCare – Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value…
3
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief;...
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion…
4
Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count
Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count
5
ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus...
ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus…
6
Amazon Basic Care Mucus DM Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets,...
Amazon Basic Care Mucus DM Guaifenesin and Dextromethorphan Hydrobromide Extended-Release…
7
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
8
Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count
Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count
9
Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count
Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count
10
Rite Aid Sinus Pressure and Congestion Non-Drowsy Relief PE, 10mg - 36 Tablets | Sinus Relief
Rite Aid Sinus Pressure and Congestion Non-Drowsy Relief PE, 10mg – 36 Tablets | Sinus Relief
11
SUDAFED PE Pressure + Pain Maximum Strength Caplets for Adults 24 ea (Pack of 4)
SUDAFED PE Pressure + Pain Maximum Strength Caplets for Adults 24 ea (Pack of 4)
12
HealthA2Z Decongestant PE | Phenylephrine 5mg (300ct) | Non-Drowsy | Relives Sinus Pressure &...
HealthA2Z Decongestant PE | Phenylephrine 5mg (300ct) | Non-Drowsy | Relives Sinus Pressure &…
13
Cabinet Nasal Decongestant PE (225 Tablets) Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus...
Cabinet Nasal Decongestant PE (225 Tablets) Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus…
14
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal...
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal…
15
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of...
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of…
16
Vicks Sinex SEVERE, All-In-One Sinus Relief, Non-Drowsy, Sinus Decongestant for Fast Relief of Pain,...
Vicks Sinex SEVERE, All-In-One Sinus Relief, Non-Drowsy, Sinus Decongestant for Fast Relief of…
17
Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 24 count ( Pack of 2 )
Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 24 count ( Pack of 2 )
18
Sudafed Nasal Spray
Sudafed Nasal Spray
19
HealthA2Z Mucus Relief DM, 200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex DM...
HealthA2Z Mucus Relief DM, 200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex…
20
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with...
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with…

20 Best Sudafed Congestion 30mg Reviews in 2022

Bestseller No. 1


Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 Count

  • 24-count box of Sudafed PE Head Congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and…
  • Sinus relief medicine contains 5 mg of phenylephrine HCl, a decongestant, for congestion relief and 325 mg of acetaminophen for pain and fever…
  • Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold
  • Non-drowsy decongestant tablets provide relief of sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains
  • Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive Get powerful head congestion…

SaleBestseller No. 2


GenCare – Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value Pack…

  • ✅ ULTIMATE SINUS RELIEF – Experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold…
  • ✅ BREATHE EASIER – Lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. This over the…
  • ✅ NON DROWSY FORMULA – GenCare Nasal Decongestion can be taken any time of day including the morning or daytime. Many decongestant treatments are…
  • ✅ BULK SAVINGS BOTTLE – Stop worrying about constant refills with our value savings 300 tablet family size bottle. This is the perfect size for…
  • ✅ 100% SATISFACTION GUARANTEE – We know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. That’s why we…

Bestseller No. 3


GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief;…

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which…
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common…
  • MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine

SaleBestseller No. 4


Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count

  • 20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled…
  • From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by…
  • Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate…
  • Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to…
  • This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits…

Bestseller No. 5


ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus…

  • Powerful Sinus Pressure Relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think…
  • Maximum Strength Support – Packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies,…
  • Fast-Acting Support – Every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or…
  • Breathe Easier, Feel Better – Releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can…
  • Target Sinus Pain – Comparable to Sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions…

Bestseller No. 6


Amazon Basic Care Mucus DM Guaifenesin and Dextromethorphan Hydrobromide Extended-Release Tablets,…

  • ACTIVE INGREDIENTS: Amazon Basic Care Mucus DM contains Dextromethorphan HBr 30 mg (a cough suppressant) and Guaifenesin 600 mg (an expectorant),…
  • 12 HOUR RELIEF: Provides up to 12 hours of chest congestion relief; gluten-free expectorant and cough suppressant
  • EXPECTORANT: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more…
  • COUGH SUPPRESSANT: Temporarily relieves cough due to minor throat and bronchial irritation that may occur with the common cold or inhaled irritants;…
  • EFFECTIVE: Amazon Basic Care Mucus DM is a cough suppressant/expectorant that helps to thin and loosen mucus and control a wet and dry cough;…

Bestseller No. 7


Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory…
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as…
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and…

Bestseller No. 8


Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus…
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and…
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25…
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory…
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and…

Bestseller No. 9


Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant,…
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common…
  • SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by…
  • HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your…
  • HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum…

Bestseller No. 10


Rite Aid Sinus Pressure and Congestion Non-Drowsy Relief PE, 10mg – 36 Tablets | Sinus Relief

  • MAXIMUM STRENGTH: Rite Aid’s sinus medicine and decongestant is formulated to kick your toughest symptoms to the curb.
  • NON-DROWSY: This nasal decongestant and mucus relief medicine won’t make your drowsy so you can get through your day.
  • COMPARE TO SUDAFED PE CONGESTION: Get the same fast, effective relief as the national brand’s congestion medicine.
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because…

Bestseller No. 12


HealthA2Z Decongestant PE | Phenylephrine 5mg (300ct) | Non-Drowsy | Relives Sinus Pressure &…

  • Decongestant 5mg Phenylephrine HCL (Active Ingredients)
  • Temporary relieves nasal congestion due to the common cold
  • Temporary relieves sinus congestion and pressure
  • Does not contain Pseudoephedrine
  • Adults & Children above 12 years take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours

Bestseller No. 13


Cabinet Nasal Decongestant PE (225 Tablets) Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus…

  • Powerful Sinus Pressure Relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think…
  • Maximum Strength Support – Packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies,…
  • Fast-Acting Support – Every bottle contains 225 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day…
  • Breathe Easier, Feel Better – Releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can…
  • Target Sinus Pain – Our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head.

Bestseller No. 14


Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal…

  • 4 HOUR RELIEF: Rite Aid’s Sinus & Allergy Relief PE tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, sneezing,…
  • MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains…
  • ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold,…
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet…
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health…

Bestseller No. 15


Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of…

  • Compare to Sudafed PE Nasal Decongestant active ingredient
  • Temporarily relieves sinus congestion and pressure
  • Maximum Strength, Non drowsy, 1 Pill/Dose
  • Phenylephrine HCl 10mg

SaleBestseller No. 16


Vicks Sinex SEVERE, All-In-One Sinus Relief, Non-Drowsy, Sinus Decongestant for Fast Relief of Pain,…

  • ALL-IN-ONE SINUS RELIEF
  • FAST RELIEF OF SINUS SYMPTOMS such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose
  • RELIEF IN AS LITTLE AS 30 MINUTES
  • MAXIMUM STRENGTH MEDICINE
  • TRUSTED RELIEF from the makers of Vicks

Bestseller No. 18


Sudafed Nasal Spray

  • Nose spray
  • Unblocks your nose fast
  • Lasts up to 10 hours
  • Non-drowsy
  • Metered spray

Bestseller No. 19


HealthA2Z Mucus Relief DM, 200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex DM…

  • Made In USA / Contains Guaifenesin which helps loosen and thin mucus, making it easier to expectorate.
  • The active ingredient dextromethorphan works as a suppressant which helps reduce the frequency and intensity of your cough.
  • Coughs become more productive and sleep improves
  • Adults and children 12 years and older: Take 1 tablet every 4 hours with a full glass of water while symptoms exit. Do not to exceed 6 doses in 24…

Bestseller No. 20


Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with…

  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and…
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older

How Do You Buy The Best Sudafed Congestion 30mg?

Do you get stressed out thinking about shopping for a great Sudafed Congestion 30mg? Do doubts keep creeping into your mind?

We understand, because we’ve already gone through the whole process of researching Sudafed Congestion 30mg, which is why we have assembled a comprehensive list of the greatest Sudafed Congestion 30mg available in the current market. We’ve also come up with a list of questions that you probably have yourself.


Lindsay Mendez has done the best we can with our thoughts and recommendations, but it’s still crucial that you do thorough research on your own for Sudafed Congestion 30mg that you consider buying. Your questions might include the following:


  • Is it worth buying an Sudafed Congestion 30mg?
  • What benefits are there with buying an Sudafed Congestion 30mg?
  • What factors deserve consideration when shopping for an effective Sudafed Congestion 30mg?
  • Why is it crucial to invest in any Sudafed Congestion 30mg, much less the best one?
  • Which Sudafed Congestion 30mg are good in the current market?
  • Where can you find information like this about Sudafed Congestion 30mg?

We’re convinced that you likely have far more questions than just these regarding Sudafed Congestion 30mg, and the only real way to satisfy your need for knowledge is to get information from as many reputable online sources as you possibly can.


Potential sources can include buying guides for Sudafed Congestion 30mg, rating websites, word-of-mouth testimonials, online forums, and product reviews. Thorough and mindful research is crucial to making sure you get your hands on the best-possible Sudafed Congestion 30mg. Make sure that you are only using trustworthy and credible websites and sources.


Lindsay Mendez provides an Sudafed Congestion 30mg buying guide, and the information is totally objective and authentic. We employ both AI and big data in proofreading the collected information.

How did we create this buying guide? We did it using a custom-created selection of algorithms that lets us manifest a top-10 list of the best available Sudafed Congestion 30mg currently available on the market.


This technology we use to assemble our list depends on a variety of factors, including but not limited to the following:

  1. Brand Value: Every brand of Sudafed Congestion 30mg has a value all its own. Most brands offer some sort of unique selling proposition that’s supposed to bring something different to the table than their competitors.
  2. Features: What bells and whistles matter for an Sudafed Congestion 30mg?
  3. Specifications: How powerful they are can be measured.
  4. Product Value: This simply is how much bang for the buck you get from your Sudafed Congestion 30mg.
  5. Customer Ratings: Number ratings grade Sudafed Congestion 30mg objectively.
  6. Customer Reviews: Closely related to ratings, these paragraphs give you first-hand and detailed information from real-world users about their Sudafed Congestion 30mg.
  7. Product Quality: You don’t always get what you pay for with an Sudafed Congestion 30mg, sometimes less, and sometimes more.
  8. Product Reliability: How sturdy and durable an Sudafed Congestion 30mg is should be an indication of how long it will work out for you.


Lindsay Mendez always remembers that maintaining Sudafed Congestion 30mg information to stay current is a top priority, which is why we are constantly updating our websites. Learn more about us using online sources.


If you think that anything we present here regarding Sudafed Congestion 30mg is irrelevant, incorrect, misleading, or erroneous, then please let us know promptly!

Related Post:

Leave a Comment

Your email address will not be published.